JournalsrmiVol. 18, No. 2pp. 443–510

Carleson measures for analytic Besov spaces

  • Nicola Arcozzi

    Università di Bologna, Italy
  • Richard Rochberg

    Washington University, St. Louis, USA
  • Eric T. Sawyer

    McMaster University, Hamilton, Canada
Carleson measures for analytic Besov spaces cover
Download PDF

Abstract

We characterize Carleson measures for the analytic Besov spaces. The problem is first reduced to a discrete question involving measures on trees which is then solved. Applications are given to multipliers for the Besov spaces and to the determination of interpolating sequences. The discrete theorem is also applied to analysis of function space on trees.

Cite this article

Nicola Arcozzi, Richard Rochberg, Eric T. Sawyer, Carleson measures for analytic Besov spaces. Rev. Mat. Iberoam. 18 (2002), no. 2, pp. 443–510

DOI 10.4171/RMI/326